MathSciNet Relay Station
MathSciNet bibliographic data
MR2393424 (2009a:57050) 57R58 (57M27)
Ozsváth, Peter; Szabó, Zoltán Link Floer homology and the Thurston norm. J. Amer. Math. Soc. 21 (2008), no. 3, 671–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement